Alert archive / New Mexico / Red Flag Warnings in 2016
Red Flag Warning 14, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 24, 2016, 1:47 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 25, 2016, 12:00 PM MDT. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 24, 2016, 1:47 PM MDT (19:47 UTC)
- In effect from
- Apr 25, 2016, 12:00 PM MDT
- Expired
- Apr 25, 2016, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 5:55 PM MDT | NON-TSTM WND GST 58 | 2 Ssw Fort Stanton, NM | KSRR AWOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 7.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2055 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
703 WWUS84 KEPZ 241947 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 147 PM MDT SUN APR 24 2016 ...WINDY AND DRY CONDITIONS FOR UPCOMING WEEK... .A STRONG UPPER LOW WILL MOVE INTO THE GREAT BASIN ON MONDAY WITH STRONG SOUTHWEST FLOW DEVELOPING AHEAD OF IT. THESE STRONG WEST TO SOUTHWEST WINDS WILL HELP TO DROP RELATIVE HUMIDITIES BELOW 15 PERCENT FOR MOST LOCATIONS IN THE BORDERLAND EXCEPT IN MOUNTAIN LOCATIONS ABOVE 7000 FEET WHERE HUMIDITIES ARE EXPECTED TO REMAIN IN THE 15 TO 20 PERCENT RANGE. THE LOW HUMIDITY AND STRONG WINDS OF 20 TO 30 MPH WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. NMZ110>113-TXZ055-056-251400- /O.UPG.KEPZ.FW.A.0011.160425T1800Z-160426T0300Z/ /O.NEW.KEPZ.FW.W.0014.160425T1800Z-160426T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 147 PM MDT SUN APR 24 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...WEST-SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...8 TO 15 PERCENT. * HIGHEST THREAT...IS LOCATED ALONG AND WEST OF THE RIO GRANDE WHERE WINDS WILL BE STRONGEST. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ 26
2 follow-up statements
174 WWUS84 KEPZ 251346 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 746 AM MDT MON APR 25 2016 ...WINDY AND DRY CONDITIONS FOR UPCOMING WEEK... .A STRONG UPPER LOW WILL SLOWLY MOVE INTO THE GREAT BASIN TODAY WITH STRONG SOUTHWEST FLOW DEVELOPING AHEAD OF IT. THESE STRONG WEST TO SOUTHWEST WINDS WILL HELP TO DROP RELATIVE HUMIDITIES BELOW 15 PERCENT FOR MOST LOCATIONS IN THE BORDERLAND EXCEPT IN MOUNTAIN LOCATIONS ABOVE 9000 FEET WHERE HUMIDITIES ARE EXPECTED TO REMAIN IN THE 15 TO 20 PERCENT RANGE. THE LOW HUMIDITY AND STRONG WINDS OF 25 TO 35 MPH...WILL COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. ON TUESDAY...THE LOW WILL BE OVER THE FOUR CORNERS...SUSTAINING WINDY CONDITIONS ACROSS THE AREA WHILE CARRYING A WEAK PACIFIC COLD FRONT THROUGH. NMZ111>113-TXZ055-056-261415- /O.NEW.KEPZ.FW.A.0012.160426T1900Z-160427T0200Z/ /O.CON.KEPZ.FW.W.0014.160425T1800Z-160426T0300Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 746 AM MDT MON APR 25 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH EARLY TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 055...056...111...112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ALSO ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH EARLY TUESDAY EVENING. * MONDAY WIND...WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TUESDAY WIND...WEST-NORTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH * MONDAY HUMIDITY...8 TO 15 PERCENT. * TUESDAY HUMIDITY...7 TO 13 PERCENT * MONDAY HIGHEST THREAT...IS LOCATED ALONG THE LOWLANDS WEST OF THE RIO GRANDE WHERE WINDS WILL BE STRONGEST. * TUESDAY HIGHEST THREAT...SHIFTS TO THE LOWLANDS EAST OF THE RIO GRANDE WHERE WINDS WILL BE STRONGEST. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ110-260300- /O.CON.KEPZ.FW.W.0014.160425T1800Z-160426T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- 746 AM MDT MON APR 25 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 110... * WIND...WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * HUMIDITY...8 TO 15 PERCENT. * HIGHEST THREAT...IS LOCATED ALONG AND WEST OF THE RIO GRANDE WHERE WINDS WILL BE STRONGEST. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ TRIPOLI
718 WWUS84 KEPZ 260215 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 815 PM MDT MON APR 25 2016 ...WINDY AND DRY CONDITIONS FOR UPCOMING WEEK... .A STRONG UPPER LOW WILL SLOWLY MOVE INTO THE SOUTHERN AND CENTRAL ROCKIES TUESDAY WITH STRONG WESTERLY WINDS. THESE STRONG WEST WINDS WILL HELP TO DROP RELATIVE HUMIDITIES BELOW 15 PERCENT FOR MOST LOCATIONS IN THE BORDERLAND BELOW 7500 FEET. THE LOW HUMIDITY AND STRONG WINDS OF 25 TO 35 MPH...WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS ON TUESDAY AFTERNOON AND EVENING. NMZ111>113-TXZ055-056-261400- /O.UPG.KEPZ.FW.A.0012.160426T1900Z-160427T0200Z/ /O.NEW.KEPZ.FW.W.0015.160426T1900Z-160427T0200Z/ /O.CON.KEPZ.FW.W.0014.000000T0000Z-160426T0300Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 815 PM MDT MON APR 25 2016 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY FOR LOW HUMIDITIES AND STRONG WINDS FOR FIRE WEATHER ZONES 055...056...111...112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY. THE PREVIOUS FIRE WEATHER WATCH HAS BEEN UPGRADED TO THIS WARNING. * TUESDAY WIND ...WEST- NORTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH * TUESDAY HUMIDITY...7 TO 13 PERCENT * TUESDAY HIGHEST THREAT...MAINLY LOWLANDS BELOW 7500 FEET. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NMZ110-260315- /O.CON.KEPZ.FW.W.0014.000000T0000Z-160426T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- 815 PM MDT MON APR 25 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR HIGH WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 110... * WIND...WEST-SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * HUMIDITY...8 TO 15 PERCENT. * HIGHEST THREAT...IS LOCATED ALONG AND WEST OF THE RIO GRANDE WHERE WINDS WILL BE STRONGEST. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ 20
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 24, 3:13 AM MDT, 10 hours 34 minutes earlier.
Area forecast discussion, Apr 24, 3:13 AM MDT, 10 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
313 AM MDT SUN APR 24 2016
.SYNOPSIS...
SEVERAL LOW PRESSURE SYSTEMS WILL PASS BY THE AREA DURING THE
COMING WEEK...BUT MAINLY TO OUR NORTH. THIS WILL RESULT IN THE
BREEZY TO WINDY AND DRY CONDITIONS THAT ARE TYPICAL IN APRIL.
TOWARD NEXT WEEKEND ONE OF THE SYSTEMS MAY DROP FAR ENOUGH SOUTH
FOR A SLIGHT CHANCE OF THUNDERSTORMS IN THE MOUNTAINS NORTH OF A
LORDSBURG TO DELL CITY LINE.
&&
.DISCUSSION...
OUR GOLDEN OPPORTUNITY FOR PRECIPITATION IS BEHIND US WITH AN
ACTIVE PATTERN CARRYING SYSTEMS BY TO OUR NORTH THE NEXT SEVERAL
DAYS. GRADIENTS SURFACE AND ALOFT WILL BE SUFFICIENTLY TIGHT FOR
BREEZY TO WINDY CONDITIONS AND LOW HUMIDITY. THE STRONGEST NEAR
TERM UPPER TROUGH PER THE LATEST MODELS WILL BE PASSING BY AT A
TIME NOT FAVORABLE FOR FULL WIND POTENTIAL...SO MONDAY AFTERNOON
MAY HAVE WINDS AS STRONG AS TUESDAY AND PROBABLY AT SUB-ADVISORY
LEVELS. THE EXCEPTION COULD BE THE EASTERN SLOPES TUESDAY WITH
AN INVERSION OVER THE MOUNTAIN RIDGES ACCELERATING DOWNSLOPE
WINDS. TEMPERATURES WILL DROP A LITTLE BELOW NORMAL TUESDAY AS
WELL...BUT STILL QUITE NICE IF THE WIND DOES NOT BOTHER YOU.
ANOTHER HEALTHY SYSTEM SLOWS DOWN ON ITS APPROACH LATE IN THE WEEK
AND DROPS SOME ENERGY FARTHER SOUTH...ENOUGH FOR A FEW
THUNDERSTORMS IN THE MOUNTAINS. THE 00Z GFS DROPS EVEN MORE ENERGY
DOWN ON THE BACKSIDE OF THE TROUGH TOWARD THE END OF THE FORECAST
PERIOD (SATURDAY) FOR EVEN A SHOWER OR TWO IN THE LOWLANDS. WILL
HOLD OFF ON THIS HOWEVER AS MUCH CAN CHANGE BETWEEN NOW AND THEN.
&&
.AVIATION...24/12Z-25/12Z... P6SM SKC-SCT250 THRU PD. W WINDS
WILL INCREASE QUICKLY AFT 16Z TO 20-25G35KTS.
.FIRE WEATHER...
THE MAIN STORY FOR THE COMING DAYS WILL BE WINDS. WEST TO SOUTHWEST
WINDS OF 20 TO 30 MPH WILL BE COMMON THROUGH TUESDAY BEFORE STARTING
TO DECREASE MIDWEEK...BUT REMAIN BREEZY. DRIER AIR WILL ALSO BE
MOVING IN WHICH WILL DROP RELATIVE HUMIDITIES TO 5 TO 15 PERCENT.
THERE WILL LIKELY BE SEVERAL AREAS WHICH EXPERIENCE SOME CRITICAL
CONDITIONS TODAY...BUT MONDAY AND TUESDAY LOOK TO BE THE DAYS
WITH THE MOST CRITICAL CONDITIONS DEVELOPING. A FIRE WEATHER
WATCH IS IN EFFECT FOR MONDAY. TEMPERATURES WILL REMAIN NEAR
NORMAL THROUGH THE UPCOMING WEEK WITH LOWLAND HIGHS IN THE UPPER
70S TO MID 80S.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 85 61 85 60 / 0 0 0 0
SIERRA BLANCA 82 57 83 55 / 0 0 0 0
LAS CRUCES 81 53 80 52 / 0 0 0 0
ALAMOGORDO 81 52 81 53 / 0 0 0 0
CLOUDCROFT 60 40 60 38 / 0 0 0 0
TRUTH OR CONSEQUENCES 81 52 78 50 / 0 0 0 0
SILVER CITY 73 45 71 42 / 0 0 0 0
DEMING 82 52 80 50 / 0 0 0 0
LORDSBURG 81 48 79 45 / 0 0 0 0
WEST EL PASO METRO 84 61 84 59 / 0 0 0 0
DELL CITY 85 53 85 52 / 0 0 0 0
FORT HANCOCK 86 58 88 56 / 0 0 0 0
LOMA LINDA 80 56 80 55 / 0 0 0 0
FABENS 85 58 86 57 / 0 0 0 0
SANTA TERESA 84 57 82 56 / 0 0 0 0
WHITE SANDS HQ 81 56 81 55 / 0 0 0 0
JORNADA RANGE 82 50 80 48 / 0 0 0 0
HATCH 84 50 81 49 / 0 0 0 0
COLUMBUS 83 54 82 52 / 0 0 0 0
OROGRANDE 83 56 82 56 / 0 0 0 0
MAYHILL 71 47 70 45 / 0 0 0 0
MESCALERO 70 45 69 43 / 0 0 0 0
TIMBERON 69 45 68 43 / 0 0 0 0
WINSTON 73 42 70 38 / 0 0 0 0
HILLSBORO 77 49 75 46 / 0 0 0 0
SPACEPORT 82 51 79 49 / 0 0 0 0
LAKE ROBERTS 72 39 70 35 / 0 0 0 0
HURLEY 75 46 73 42 / 0 0 0 0
CLIFF 78 41 76 38 / 0 0 0 0
MULE CREEK 75 39 73 35 / 0 0 0 0
FAYWOOD 77 47 74 44 / 0 0 0 0
ANIMAS 82 51 79 48 / 0 0 0 0
HACHITA 82 51 80 47 / 0 0 0 0
ANTELOPE WELLS 81 51 79 49 / 0 0 0 0
CLOVERDALE 77 48 75 46 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR NMZ110>113.
TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR TXZ055-056.
&&
01 FAUSETTHazardous weather outlook, Apr 24, 6:12 AM MDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 612 AM MDT SUN APR 24 2016 NMZ401>417-TXZ418>424-251215- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 612 AM MDT SUN APR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT WEST WINDS WILL BE INCREASING THIS AFTERNOON WITH GUSTS TO 35 MPH POSSIBLE...RESULTING IN BLOWING DUST LOWERING VISIBILTIES TO 2 MILES IN DUST PRONE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY AND TUESDAY WILL BE WINDY WITH SOME AREAS OF BLOWING DUST. THE DUST PRONE LOCATIONS COULD EXPERIENCE VISIBILITIES DROPPING TO LESS THAN A MILE AT TIMES. WIND GUSTS ALONG EASTERN SLOPES COULD REACH 45 MPH BOTH AFTERNOONS. THURSDAY THROUGH SATURDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MAINLY IN THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FAUSETT
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 10:39 AM MDT | Wind Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 55 hr |
Nearby
Red Flag Warnings in New Mexico, 2016Red Flag Warnings in Texas, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.